# SDR CALA0000844

- Difficulty date: June 7, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- Aircraft time: 93,799 hours, 20,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL CORRODED IN CENTER CARGO COMPARTMENT AT STA 1740, LONGERON 45R.  THE CORRODED AREA WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 53-00-01, FIGURE 8 AND 51-31-01.
